# SDR SWIA2018052944725

- Difficulty date: May 4, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 25,464 hours, 25,040 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT VISOR FAIIRING 326BL WAS GOUGED.  REMOVED AND INSTALLED IAW SRM.
